1. Singular integral operators with coefficients having semi-almost-periodic type discontinuities (Russian) Soobshch. Akad. Nauk Gruzin. SSR 94 (1979), No. 2, 289-291.

  2. Singular integral operators with coefficients with semi-almost-periodic type discontinuities of coefficients. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 95 (1979), No. 3, 541-543.

  3. Integral convolution operators on the half axis with semi-almost-periodic presymbols (with R. V. Duduchava). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 98 (1980), No. 1, 21-24.

  4. Singular integral equations with coefficients which have discontinuities of the semi-almost-periodic type. (Russian) Trudy Tbiliss. Math. Inst. Razmadze 66 (1980), 84-95; English transl.: Ser. Amer. Math. Soc. 127 (1985), 49-59.

  5. Integral convolution operators on the half axis with semi-almost-periodic presymbols (with R. V. Duduchava). (Russian) Differentsialnye Uravneniya 17 (1981), No. 2, 301-312.

  6. The Riemann problem with shifts in the interior of the domain. (Russian) Reports of the extended sessions of a seminar of the I. N. Vekua Institute of Applied Mathematics, Vol. I, No. 1 (Russian) (Tbilisi, 1985), 179-182, 255-256, Tbiliss. Gos. Univ., Tbilisi, 1985.

  7. Singular integral operators on the real axis with complex shifts. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 126 (1987), No. 2, 249-252.

  8. On an approximate solution of one class of noetherian equations (with V. A. Paatashvili). (Russian) Trudy Tbiliss. Math. Inst. Razmadze 88 (1988), 15-26.

  9. Singular integral operators with the complex conjugation on curves with cusps (with R. V. Duduchava and T. I. Lazabidze). (Russian) Bull. Georgian Acad. Sci. 146 (1992), No. 1, 22-24.

  10. On two-dimensional singular integral operators with shifts (with R. V. Duduchava and E. M. Shargorodsky). (Russian) Proc. A. Razmadze Math. Inst. 103 (1995), 3-13.

  11. Singular integral operators with the complex conjugation on curves with cusps (with R. Duduchava and T. Lazabidze). Integral Equation Operator Theory 22 (1995) 1-36.

  12. On two-dimensional singular integral operators with conformal Carleman shifts (with R. Duduchava and E. Shargorodsky). J. Operator Theory 37 (1997), 263-279.

  13. Singular integral operators with shifts outside the integration contour. Proc. A. Razmadze Math. Inst. 114 (1997), 89-98.

  14. Singular integral operators with the complex conjugation. Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 13 (1998), No. 1, 48-51.

  15. On Volterra type singular integral equations. Georgian Math. J. 8 (2001), No. 3, 639-644.

  16. Integral equations with fixed singularities. Proc. A. Razmadze Math. Inst. 130 (2002), 115-124.